# SDR SWIA972268

- Difficulty date: January 8, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 24,196 hours, 30,870 cycles
- Engine: Pwa PW118A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Failed
- Location: Rt Deice Boots
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INBOARD STABILIZER DEICE BOOT INOP BOTH TIMERS.  RETURNED TO FIELD.  INSTALLED SERVICEABLE RIGHT STABILIZER PRESSURE SWITCH, IAW MM 30-10-00.  RAN ENGINES, OPS CHECKS GOOD.  S/N ON:  00497912, S/N OFF:   548048.
